# SDR AALA20170228026

- Difficulty date: February 27, 2017
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N7547A
- Make and model: Doug DC-9-82
- Aircraft serial: 53029
- Aircraft time: 73,852 hours, 38,845 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACK ON FRAME AT STA 1401 LONGERON 1. REPAIRED FRAME PER SRM 53-01-00-001 AND AARD 53-10-00-15.
